hrcak mascot   Srce   HID

Sažetak sa skupa

HYPERPROLACTINAEMIA – A RISPERIDONE SIDE-EFFECT

Tanja Grahovac ; University Psychiatric Clinic Rijeka, Clinical Hospital Centre Rijeka, Rijeka, Croatia
Klementina Ružić ; University Psychiatric Clinic Rijeka, Clinical Hospital Centre Rijeka, Rijeka, Croatia
Paola Medved ; University of Rijeka, Philosophy Faculty, Psychology Department, Rijeka, Croatia
Aristea Pavešić-Radonja ; University Psychiatric Clinic Rijeka, Clinical Hospital Centre Rijeka, Rijeka, Croatia
Eizabeta Dadić-Hero ; Department of Social Medicine and Epidemiology, School of Medicine, Rijeka, Croatia

Puni tekst: engleski, pdf (212 KB) str. 120-122 preuzimanja: 437* citiraj
APA 6th Edition
Grahovac, T., Ružić, K., Medved, P., Pavešić-Radonja, A. i Dadić-Hero, E. (2010). HYPERPROLACTINAEMIA – A RISPERIDONE SIDE-EFFECT. Psychiatria Danubina, 22 (1), 120-122. Preuzeto s https://hrcak.srce.hr/48663
MLA 8th Edition
Grahovac, Tanja, et al. "HYPERPROLACTINAEMIA – A RISPERIDONE SIDE-EFFECT." Psychiatria Danubina, vol. 22, br. 1, 2010, str. 120-122. https://hrcak.srce.hr/48663. Citirano 26.10.2020.
Chicago 17th Edition
Grahovac, Tanja, Klementina Ružić, Paola Medved, Aristea Pavešić-Radonja i Eizabeta Dadić-Hero. "HYPERPROLACTINAEMIA – A RISPERIDONE SIDE-EFFECT." Psychiatria Danubina 22, br. 1 (2010): 120-122. https://hrcak.srce.hr/48663
Harvard
Grahovac, T., et al. (2010). 'HYPERPROLACTINAEMIA – A RISPERIDONE SIDE-EFFECT', Psychiatria Danubina, 22(1), str. 120-122. Preuzeto s: https://hrcak.srce.hr/48663 (Datum pristupa: 26.10.2020.)
Vancouver
Grahovac T, Ružić K, Medved P, Pavešić-Radonja A, Dadić-Hero E. HYPERPROLACTINAEMIA – A RISPERIDONE SIDE-EFFECT. Psychiatria Danubina [Internet]. 2010 [pristupljeno 26.10.2020.];22(1):120-122. Dostupno na: https://hrcak.srce.hr/48663
IEEE
T. Grahovac, K. Ružić, P. Medved, A. Pavešić-Radonja i E. Dadić-Hero, "HYPERPROLACTINAEMIA – A RISPERIDONE SIDE-EFFECT", Psychiatria Danubina, vol.22, br. 1, str. 120-122, 2010. [Online]. Dostupno na: https://hrcak.srce.hr/48663. [Citirano: 26.10.2020.]

Sažetak
A 47 year old patient has been treated for psychotic depression for the last 5 years. The illness began manifesting through the
symptoms of depressive thoughts, intrapsychic tension, projectivity, derealisation phenomena and pre-psychotic fears. She was
treated with a combination of antidepressives, anxiolitics and hypnotics in ambulatory conditions. The therapy applied did not obtain
the effects expected due to which an atypical antipsychotic was administered subsequently – risperidone, a 2 mg dose in the evening.
After commencing the antipsychotic treatment, the symptoms started to weaken and a steady remission was obtained.
Two years after a regular risperidone administration (in combination with fluoxetine, alprazolam and flurazepam) the patient
reported some „bleeding“ in October 2006. Hormonal blood tests were performed and high prolactin values were registered (2567.0 mIJ/L),due to which a gradual risperidone retractement was indicated. Medicamentous hyperprolactinaemia is a well known side
effect of risperidone. A gradual risperidone retractement lead to a lowered and normal prolactin level within a month.

Ključne riječi
psychotic depression; risperidone; hyperprolactinaemia

Hrčak ID: 48663

URI
https://hrcak.srce.hr/48663

Posjeta: 658 *